MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number 10373
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Heart Failure (2206)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient became hypotensive.A left atrial appendage (laa) closure procedure was being performed.Transseptal puncture was performed.Once the watchman access system (was) crossed the septum the patient began to decompensate and their blood pressure dropped.The patient went into right side heart failure and the physicians decided to terminate the case.Anesthesia took over and provided medical management.In addition they placed a swan-ganz catheter to measure the right heart pressures.No other patient complications were reported.The patient was discharged the following day at baseline.

Brand Name
WATCHMAN ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9204352
Report Number2134265-2019-12471
Device Sequence Number19570943
Product Code NGV
UDI-Device Identifier08714729838210
UDI-Public08714729838210
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2022
Device Model Number10373
Device Catalogue Number10373
Device Lot Number0023269587
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2019
Initial Report FDA Received Date10/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;